# SDR DALA1126249012

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,289 hours, 36,193 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR AND CORROSION WAS FOUND ON OUTBD AND INBD LUG PLATES AT (HORIZONTAL STABILIZER PIVOT POINT) VERTICAL STABILIZER STA ZRS=173 LT.  LUG PLATES WAS REPAIRED IAW SRM 55-02D PARA 24, A (1).
